BibTeX record journals/questa/SzczotkaT89

download as .bib file

@article{DBLP:journals/questa/SzczotkaT89,
  author    = {W. Szczotka and
               K. Topolski},
  title     = {Conditioned Limit Theorem for the Pair of Waiting Time and Queue Line
               Processes},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {5},
  number    = {4},
  pages     = {393--400},
  year      = {1989},
  url       = {https://doi.org/10.1007/BF01225327},
  doi       = {10.1007/BF01225327},
  timestamp = {Mon, 18 May 2020 12:43:19 +0200},
  biburl    = {https://dblp.org/rec/journals/questa/SzczotkaT89.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics